# SDR 96ZZZM1318

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462CE
- Make and model: Bag JETSTM3101
- Aircraft serial: 684
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Srl Computers
- Part number: 21180422
- Condition: Failed
- Location: Rt Engine
- Part time: 3,867 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 404 - MDW - AT 300 FEET AGL, THE RIGHT ENGINE FAILED.  AIRCRAFT RETURNED TO MDW UNEVENTFUL.  MECHANIC INSPECTED AND FOUND SRL COMPUTER INOPERATIVE.  REPLACED SRL COMPUTER AND GROUND RUN WAS SATISFACTORY IAW MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
